# SDR IXXA110025S

- Difficulty date: February 28, 2011
- Submitted: March 2, 2011
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- Aircraft time: 76,511 hours, 19,506 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Damaged
- Location: Nr 4 Spoiler
- Part time: 76,511 hours, 19,506 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK FOUND LEFT HAND WING NUMBER FOUR SPOILER PANEL DAMAGED. THE SPOILER WAS REPAIRED IAW DACO MAINTENANCE MANUAL 27-61-0.
